# SDR 20000808SH007

- Difficulty date: July 5, 2000
- Submitted: August 8, 2000
- Operation: General aviation
- Aircraft: N917AL
- Make and model: Bell 407
- Aircraft serial: 53381
- Aircraft time: 916 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: H992344
- Condition: Rough
- Location: T/R Driveshaft
- Part time: 130 hours
- Component: Driveshaft
- Component part number: 407040303107
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION, HOUSING IS CRACKED AND BEARINGS ARE ROUGH.  (X)
